# SDR REXA2016040100586

- Difficulty date: April 1, 2016
- Submitted: April 15, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD LOWER SKIN, WING PLANK, CHAFED FROM FAIRING APPROX 3.0 X .400 X .003 DEEP.  REPAIRED IAW REO 601R-57-21-880 REV C DATED 2011 07 18.  THIS IS A MAJOR REPAIR.  REPAIR PERFORMED TO ZONE A, .010" MATERIAL REMOVED.
